# SDR SIMA20180327006

- Difficulty date: March 27, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 32,536 hours, 28,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523110403
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 10 IS CRACKED BELOW THE COPILOTS DV WINDOW.  REMOVED AND REPLACED THE FRAME IAW SRM 51-40-02.
